# SDR UIEA2023031000240

- Difficulty date: March 8, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 93,201 hours, 17,179 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISBOND - SKIN, #5 SPOILER UPPER SURFACE T/E FOUND DISBOND( 1. CUT OUT THE DISBOND AND CLEAN MEASURE THE CUTOUT (L = 5.5", W = 3", 32.5" FROM OUTBD EDGE AT T/E) INSTALL THE REPAIR CORE WITH COMPOUND, CURED AT 250 DEGREE FAHRENHEIT FOR 90 MINUTES WITH MINIMUM VACUUM OF 22 IN/HG AND BOND THE EXTERNAL DOUBLERS WITH FILM ADHESIVE. CURE AT 250 DEGREE FAHRENHEIT FOR 90 MINUTES WITH MINIMUM OF 22IN/HG IAW SRM 57-70-02-2R-1 REV 96, SRM 51-70-10-2R-4 REV 96 AND SRM 51-70-10-2R-0 REV 96. 2. CONDITION CHECK IS GOOD )
